After stopping the use of hormonal contraceptives, the intensity of hair loss directly depends on the type of the birth control used. There are 3 groups:
- combined drugs (estrogen-progestogen) are the safest. They are artificial analogs of natural female hormones. These drugs contain a small number of hormones, the probability of baldness with the use of these contraceptives is minimal.
- gestagenic drugs are used to treat gynecological diseases. Hair loss in their use is observed more often than when using combined contraceptives.
- postcoital preparations contain a very high level of hormones, which entails significant hormonal disorders. The risk of hair loss is quite high.
Every woman may buy estrogen-progesterone birth control as they do not provoke hair loss online with Trust Pharmacy coupon. Improve your hormonal balance thus decreasing hair loss.
Therefore, if you stopped taking oral contraceptives and found that hair loss is more than usual, be sure to perform a full diagnosis of your body to detect hormonal abnormalities.
After withdrawing hormonal birth control, the level of testosterone rises. It contributes to the appearance of bald spots. However, the main cause of hair loss is the imbalance of another hormone, dihydrotestosterone. The excess of this male hormone in combination with a genetic predisposition is the main alopecia cause.
Many women notice that after stopping the use of oral contraceptives, the hair changes its structure, begins to fall out intensively, quickly become fat. Yes, and the whole body becomes vulnerable: pimples appear on the skin, weight increases, constant changes in mood. The reason for all these unpleasant phenomena is that the hormones that were received from hormonal contraceptives suddenly stopped coming into the body. Therefore, do not worry too much, you just need to be patient and let your body adjust to the new state.
Usually, the level of hormones normalizes within a maximum of 6 months after the withdrawal of oral contraceptives. However, it’s not necessary to let things go by themselves. You should direct your efforts to find a professional trichologist, to get advice and carry out the necessary research – this will help accelerate the recovery of the body. Ideally, if you do this in advance, before the end of the contraceptive method, to smooth the consequences of cancellation. You will certainly need to examine the blood for biochemistry, perform a phototrichogram.
How to Prevent Baldness after Withdrawal of Hormonal Contraceptives
This problem is not new, so there are recommendations for women using contraceptive pills.
Study your genealogical table. If someone from your family has suffered from alopecia, you are likely to have a genetic predisposition to it. In that case, you should not even use birth control pills at all. It is better to use other, non-hormonal methods to prevent pregnancy. If the genetic causes of baldness are identified, a trichologist will give you professional help.
Do not use COCs with a large content of progesterone and other similar substances: Minizistone, Demoulin, Microgynon and others. If the hair loss is affected by the withdrawal of these birth control drugs, you can either restart their reception again or be patient and wait until the hormones are resolved and hair growth renews again. You need to take vitamin-mineral complexes, live an active life to help the body recover faster. A reasonable physical load helps maintain the balance of hormones, and they regulate the hair growth intensity.
Sometimes a woman stops taking oral contraceptives when she loses the sexual partner and believes that she does not face pregnancy. This is the right action, but keep in mind if you again want to use hormonal contraception, then you need to choose it together with a gynecologist who will find out what changes have occurred with your body during the refusal and will pick up a new suitable preparation.
It is important to understand that the selection is extremely individual. Before starting to use hormonal contraceptives, you should conduct a complete examination of the body. The drug should be selected according to age, hormonal characteristics, the state of the reproductive system, concomitant diseases. Then, after their discontinuation, there will be fewer problems associated with hair loss. Unfortunately, many women do not consider this mandatory. As a result, you have to repeatedly change the drugs to finally find one that is compatible with your body.